Connected partial differential operators with different principal parts
Differencialʹnye uravneniâ, Tome 13 (1977) no. 1, pp. 121-125
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_1_a16,
author = {V. I. Pa\v{s}kovskii},
title = {Connected partial differential operators with different principal parts},
journal = {Differencialʹnye uravneni\^a},
pages = {121--125},
year = {1977},
volume = {13},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_1_a16/}
}
V. I. Paškovskii. Connected partial differential operators with different principal parts. Differencialʹnye uravneniâ, Tome 13 (1977) no. 1, pp. 121-125. http://geodesic.mathdoc.fr/item/DE_1977_13_1_a16/